Tamely ramified supercuspidal representations
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 5, pp. 639-667.
@article{ASENS_1996_4_29_5_639_0,
     author = {Morris, Lawrence},
     title = {Tamely ramified supercuspidal representations},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {639--667},
     publisher = {Elsevier},
     volume = {Ser. 4, 29},
     number = {5},
     year = {1996},
     doi = {10.24033/asens.1750},
     mrnumber = {97g:22013},
     zbl = {0870.22012},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1750/}
}
TY  - JOUR
AU  - Morris, Lawrence
TI  - Tamely ramified supercuspidal representations
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1996
SP  - 639
EP  - 667
VL  - 29
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1750/
DO  - 10.24033/asens.1750
LA  - en
ID  - ASENS_1996_4_29_5_639_0
ER  - 
%0 Journal Article
%A Morris, Lawrence
%T Tamely ramified supercuspidal representations
%J Annales scientifiques de l'École Normale Supérieure
%D 1996
%P 639-667
%V 29
%N 5
%I Elsevier
%U http://www.numdam.org/articles/10.24033/asens.1750/
%R 10.24033/asens.1750
%G en
%F ASENS_1996_4_29_5_639_0
Morris, Lawrence. Tamely ramified supercuspidal representations. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 5, pp. 639-667. doi : 10.24033/asens.1750. http://www.numdam.org/articles/10.24033/asens.1750/

[Bo2] N. Bourbaki, Algèbre, Chapitre 9, Hermann, Paris, 1973.

[B-T2] F. Bruhat and J. Tits, Groupes réductifs sur un corps local II : Schémas en groupes. Existence d'une donnée radicielle valuée (Publ. Math. I.H.E.S., Vol. 60, 1984, pp. 5-184). | EuDML | Numdam | MR | Zbl

[B-K] C. J. Bushnell and P. C. Kutzko, The admissible dual of GL (N) via compact open subgroups, Annals of Mathematics Studies No. 129, Princeton Univ. Press, Princeton NJ, 1993. | MR | Zbl

[Ca] P. Cartier, Representation of p-adic groups : a survey (Proc. of Symp. in Pure Math., Vol. 33, 1979), part 1, pp. 111-155 Am. Math. Soc., Providence, R.I. | MR | Zbl

[Cy] H. Carayol, Représentations cuspidales du groupe linéaires (Ann. Scient. Ec. Norm. Sup., (4), Vol. 17, 1984, pp. 191-225). | EuDML | Numdam | MR | Zbl

[C] R. Carter, Finite groups of Lie type : conjugacy classes and complex characters, Wiley Interscience, Chichester, 1985. | Zbl

[CR] C. Curtis and I. Reiner, Methods of representation theory, Vol.I, Wiley Classics Library, John Wiley, New York, 1990. | MR

[DM] F. Digne and J. Michel, Representations of finite groups of Lie type, London Mathematical Society Student Texts 21, Cambridge University Press, Cambridge, 1991. | MR | Zbl

[H] R. Howlett, Normalisers of parabolic subgroups of reflection groups (J. London Math. Soc., Vol. 21, 1980, pp. 62-80). | MR | Zbl

[Ko] R. E. Kottwitz, Stable trace formula : cuspidal tempered terms (Duke Math. J., Vol. 51, 1984, pp. 611-650). | MR | Zbl

[K] P. C. Kutzko, Mackey's theorem for non unitary representations (Proc. Am. Math. Soc., Vol. 64, 1977, pp. 173-175). | MR | Zbl

[K1] P. C. Kutzko, On the restriction of supercuspidal representations to compact open subgroups (Duke Math. J., Vol. 52, 1985, pp. 753-764). | MR | Zbl

[L0] G. Lusztig, Some examples of square integrable representations of semisimple p-adic groups (Trans. Am. math. Soc., Vol. 277, 1983, pp. 623-653). | MR | Zbl

[L2] G. Lusztig, Intersection cohomology methods in representation theory, International Congress of Mathematicians Kyoto, 1990. | MR | Zbl

[L3] G. Lusztig, Intersection cohomology complexes on a reductive group (Inv. Math., Vol. 75, 1984, pp. 205-272). | MR | Zbl

[L4] G. Lusztig, Representations of finite Chevalley groups, C.B.M.S regional conference series no. 39 (Amer. Math. Soc., Providence, R.I., 1978). | MR | Zbl

[L5] G. Lusztig, Character sheaves IV (Adv. Math., Vol. 59, 1986, pp. 1-63 ; V. Ibid., Vol. 61, 1986, pp. 103-155). | Zbl

[M] L. Morris, Tamely ramified intertwining algebras (Inv. Math., Vol. 114, 1993, pp. 1-54). | MR | Zbl

[M1] L. Morris, P-cuspidal representations of level one (Proc. London Math. Soc., (3), Vol. 58, 1989, pp. 550-558). | MR | Zbl

[M2] L. Morris, Level zero G-types (Preprint 1994).

[P-R] G. Prasad and M. Raghunathan, Topological central extensions of semisimple groups over local fields I (Ann. of Math., Vol. 119, 1984, pp. 143-201). | MR | Zbl

[R] M. Reeder, On the Iwahori spherical discrete series for p-adic Chevalley groups ; formal degrees and L-packets (Ann. Scient. Ec. Norm. Sup., Vol. 27, 1994, pp. 463-491). | Numdam | MR | Zbl

[T] J. Tits, Reductive groups over local fields (In Proc. Symp. in Pure Mathematics, Vol. 33, 1979, Part 1, pp. 29-69, Am. Math. Soc., Providence R.I.). | MR | Zbl

[T2] J. Tits, Classification of algebraic semisimple groups (In Proc. Symp. in Pure Mathematics, Vol. 9, 1966, pp. 33-62, Am. Math. Soc., Providence, R.I.). | MR | Zbl

[V] D. Vogan, The local Langlands conjecture, (Cont. Math., Vol. 145, Am. Math. Soc., Providence R.I., 1993). | MR | Zbl

Cited by Sources: